# SDR AALA201810029009

- Difficulty date: September 30, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 82,108 hours, 12,503 cycles
- Engine: Pwa PW4168
- Engine time: 46,800 hours, 6,482 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING INITIAL TAKE OFF,  EXPERIENCED TWO VIOLENT COMPRESSOR STALLS ON THE RIGHT ENGINE.  REJECTED TAKE OFF AND RETURNED BACK TO GATE. THE AIRCRAFT WAS REMOVED FROM SERVICE.   REPLACED ENGINE IAW 33L40071001.
